Volume 17 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 17, 1 issue

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Author Index – O
Oh, Jehan
Regularity results for generalized double phase functionals
Oh, Sung-Jin
Quantitative decay rates for dispersive solutions to the Einstein-scalar field system in spherical symmetry
Oh, Tadahiro
Periodic stochastic Korteweg-de Vries equation
Oksanen, Lauri
An inverse problem for the wave equation with one measurement and the pseudorandom noise
Olbermann, Heiner
On a boundary value problem for conically deformed thin elastic sheets
The shape of low energy configurations of a thin elastic sheet with a single disclination
Olgiati, Alessandro
Bosons in a double well: Two-mode approximation and fluctuations
Oliveira e Silva, Diogo
Sharp Strichartz inequalities for fractional and higher order Schrödinger equations
Oliver, Jesús
A vector field method for radiating black hole spacetimes
Olivieri, Marco
Ground state properties in the quasiclassical regime
Ombrosi, Sheldy
On the sharp upper bound related to the weak Muckenhoupt-Wheeden conjecture
Önnheim, Magnus
Propagation of chaos, Wasserstein gradient flows and toric Kähler-Einstein metrics
Oppenheim, Izhar
Garland's method with Banach coefficients
Orobitg Huguet, Joan
The regularity of the boundary of vortex patches for some non-linear transport equations
Orponen, Tuomas
Absolute continuity and alpha-numbers on the real line
On the dimension and smoothness of radial projections
Riesz transform and vertical oscillation in the Heisenberg group
Orsina, Luigi
Hopf potentials for the Schrödinger operator
Østergaard Sørensen, Thomas
Real analyticity away from the nucleus of pseudorelativistic Hartree-Fock orbitals
Otto, Felix
Quantitative estimates in stochastic homogenization for correlated coefficient fields
Ou, Qianzhong
The interior C^2 estimate for Monge-Ampere equation in dimension n=2
Ou, Yumeng
A sparse domination principle for rough singular integrals
Commutators of multi-parameter flag singular integrals and applications
Ożański, Wojciech
Partial regularity of Leray-Hopf weak solutions to the incompressible Navier-Stokes equations with hyperdissipation